Please use this identifier to cite or link to this item: http://hdl.handle.net/2440/86757
Citations
Scopus Web of Science® Altmetric
?
?
Type: Journal article
Title: Robust control of continuous-time systems with state-dependent uncertainties and its application to electronic circuits
Author: Zhao, X.
Zhang, L.
Shi, P.
Karimi, H.
Citation: IEEE Transactions on Industrial Electronics, 2014; 61(8):4161-4170
Publisher: IEEE
Issue Date: 2014
ISSN: 0278-0046
1557-9948
Statement of
Responsibility: 
Xudong Zhao, Lixian Zhang, Peng Shi, and Hamid Reza Karimi
Abstract: In this paper, the problems of robust stability and stabilization are investigated for a class of continuous-time uncertain systems. The uncertainties in the model are state-dependent and belong to a polytopic convex set, as can be found in many electronic circuits and some other applications. The global asymptotic stability conditions for such systems are first established by the classic common quadratic Lyapunov function approach. To reduce conservativeness, a particular class of nonquadratic parameter-dependent Lyapunov functions is introduced, by which improved robust stability conditions for the underlying systems are also derived. Based on the stability criteria, a static output feedback controller is then designed for the system. The effectiveness of the proposed approaches is illustrated by a numerical example, and the applicability of our theoretical findings is simultaneously demonstrated by modeling, analysis, and control design for a class of electronic circuits.
Keywords: Electronic circuits; Lyapunov functions; polytopic uncertainties; robust stability
Rights: © 2013 IEEE
RMID: 0020135607
DOI: 10.1109/TIE.2013.2286568
Appears in Collections:Electrical and Electronic Engineering publications

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.